Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research

HIV Health and Treatment Issues >> Treatment & Side Effects

orchid lover
Unregistered

hiv prophylaxis
      06/29/05 02:00 PM

My partner is pos.Last week the condom broke so doc gave me kaletra+combivir to take as 'morning after pill' or prophylaxis.ok for 3 days (except terrible shits) then BANG! puking,stomach pains,sweats,fatigue(so bad it brought on an attack of chronic fatigue which i've endured for 6 years-)
My stomach felt so bad i thought i was going to get pancreatitis(which i've had before + is HORRIBLE).So i stopped taking meds-been off with chronic fatigue ever since-and dizzy!so very dizzy-its going slowly but to me the meds just made me sicker than b4.Any similar?My partner is due 2 start her meds soon and am wondering if she will face what i have just,as they will probably give here same meds ?If so then i'm worried as she will have to take them .Any one else had this with kaletra(lopinivir/ritonivir) + combivir(azt/3TC)

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* hiv prophylaxis orchid lover 06/29/05 02:00 PM
. * Re: hiv prophylaxis spiritzone2   07/17/05 04:08 AM
. * Re: hiv prophylaxis debtex   06/29/05 03:57 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 6431

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3